# SDR AALA201606239006

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 57,208 hours, 24,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  F/O EMERGENCY EXIT WINDOW VERY DIFFICULT TO CLOSE.  FOUND DEBRIS IN TRACK, CLEANED TRACK AND ACCOMPLISHED A SATISFACTORY OPS CHECK.  WINDOW OPERATES SMOOTHLY.
